# SDR ASOA04185

- Difficulty date: March 8, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N706EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10054
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100928
- Condition: Burned Out
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 9951 - DURING A GROUND INSPECTION IN DFW, THE RIGHT OVERWING EMERGENCY EXIT SIGN WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT OVERWING EMERGENCY EXIT SIGN LAMP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
